# SDR MASA99050

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N445YV
- Make and model: Dhav DHC8202
- Aircraft serial: 445
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6362 - PHX-TEX - DURING PREFLIGHT WALK AROUND, THE CREW REPORTED THAT THE FORWARD RED FLOOR PATH LIGHTING LIGHTS WOULD NOT ILLUMINATE.  THE AIRCRAFT WAS FERRIED TO GJT WHERE MAINTENANCE REPAIRED A CHAFED WIR AT PS2, OPS CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
